# SDR GTIA9700300

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2730 · Elevator Control System
- Part: Elev Pwr Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOS - FLT 243 - ON TAXI OUT, ELEV POWER LIGHT CAME ON PRIOR TO TEST.  DURING TEST, LIGHT ON, THEN OFF, NORMAL IND.  WITHIN 30 SECONDS LIGHT REAPPEARED VERY DIM, BUT INCREASED IN INTENSITY TO FULL BRIGHT.  SHUT DOWN LEFT ENGINE, NORMAL IND RESTARTED LEFT, NORMAL IND.  RETURNED TO GATE.  TRANSFER TO DMI NR 00568 IAW MEL 27-14.  (M)
